# SDR AALA202507043077

- Difficulty date: June 27, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Eroded
- Location: Zone 600 Slat
- Component: Slat, Airbus
- Component part number: D5746027800900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING MATERIAL LOWER SKIN SLAT 2 TRAILING EDGE AREA ON RH WING. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR LOCATED RH WING SLAT 2 TRAILING EDGE BELL END BOTTOM SURFACE IAW EA 365303.
